# SDR ASAA0781865

- Difficulty date: July 8, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT BILGE DRAIN AREA SKIN CORRODED.  REMOVED DAMAGED AREA OF SKIN.  FABRICATED DOUBLER AND FILLER, INSTALLED IAW SRM 51-10-3 PG 24 AND ASA EA 5330 02220.
